# SDR COMA0060322

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 13,555 hours, 13,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 601R3866955
- Condition: Corroded
- Location: Cabin
- Part time: 13,555 hours, 13,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLATE AT FS 295 RBL 3 TO RBL 9 CORRODED WITH ELONGATED HOLES.  INSTALLED FABBED PLATE IAW WVAC EO 601R-53-1116.
